# SDR ASAA2019091230694

- Difficulty date: September 12, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 48,221 hours, 14,328 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 99071824
- Condition: Scratched
- Location: Cockpit
- Part time: 66,108 hours, 28,120 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT COURSE SELECTOR WINDOW SCRATCHED UP. UNABLE TO CLEARLY READ COURSE. GROUNDED - YES. REMOVED AND REPLACED DFCS MODE CONTROL PANEL PER AMM 22-11-34. DFCS MODE CONTROL PANEL OPS CKS NORMAL PER AMM 22-11-34-740-801. DFCS, LAND VERIFY GRP 49, DFCS CURRENT STATUS GRP 10, FLIGHT DIRECTOR GRP 12. BITE CK NORMAL.
